Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Distance to the nearest integer and algebraic independence of certain real numbers


Author: Aviezri S. Fraenkel
Journal: Proc. Amer. Math. Soc. 16 (1965), 154-160
MSC: Primary 10.32
DOI: https://doi.org/10.1090/S0002-9939-1965-0170860-X
MathSciNet review: 0170860
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.32

Retrieve articles in all journals with MSC: 10.32


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0170860-X
Article copyright: © Copyright 1965 American Mathematical Society